# SDR DALA2024121111659

- Difficulty date: December 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 14,350 hours, 6,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING NOTICED FUEL FUMES AFT FLIGHT ATTENDANT NOTICED IT WAS MORE TOWARDS THE AFT OF A/C. RECYCLED PACK 1 AND 2 AND NOTICED PACK 2 WAS PRODUCING FUEL FUMES. ITEM ADDRESSED ON MD LOG 0698698 FOR ODI EVENT. APU SUSPECTED SOURCE W/C 0550-2001 AND 0550-9001 C/W ALL PROVISIONS A/C OK FOR SVC. (LP# 6557278)
